Medical Questions? Ask a Doctor Online!
Hi there. Thank you for your question. I will be helping you out with your queries
Ok thk you.
As with most herbal compounds, the drug interactions with prescription drugs are not well known until they have been around a long time.
Ok, thk you
Most herbal products are well tolerated and don't interact but it's impossible to know for sureI would suggest the following1)let your doctor know you plan to start the supplement2)Monitor your INR very closely while on it.3)monitor for any side effects with the vimpat (neurological being the most worrisome)4)If all is well and the INR is stable you should be fine.
sorry wanted to say Garnicia rather than vimpat
Have there been any reports? What would you recommend? I need to lose quite a bit of weight. However,due to a bad hip exercise has been painful. Will be having hip replacement within 6-9 months.
There has been one odd case report in which the INR was raised
But other than that no other case report.
Ok i'll talk w/him. My INR has been pretty stable, between 2.5-2.7 for the last year. There is quite a bit of talk about this herbal, but have not heard much in the way of facts or interactions.
Yes there actually are no randomized controlled trials in this regard
so thats why we cannot be sure like I mentioned.
Hmmmm......may just continue with Weight Watchers, slow but steady. Really do not want to have it mess w/the meds.
Yes I agree with you on that.
Just continue with weight watchers would be the right way forward.
any more questions?
No, thank you. I appreciate your time and help. Will keep an eye out for any studies, it sounds fairly incredible, all the rage right now.
You are most welcomeTake careWish you all the best.Please do rate me for my services before you leave by clicking on one of the smilies below. I hope I provided excellent services.Good bye :)
, My husband came down with bacterial pneumonia and I am